# SDR DALA2024081408154

- Difficulty date: August 12, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3725, FWD CARGO FLOOR RAIL AT RBL 4 AT STA.500E - 500I HAVE DAMAGE AROUND FASTENER HOLES. CORRECTIVE ACTION: PERFORMED REPAIR ON FWD CARGO FLOOR RAIL RBL 4, STA. 500E-500I I.A.W. B737 SRM 53-00-53-2R-2. ALT. 2. (LP 0500537)
